Stationarity and ergodicity of vector STAR models

Igor L. Kheifets, Pentti J. Saikkonen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalEconometric reviews.
Volume39
Issue number4
Pages (from-to)407-414
Number of pages8
ISSN0747-4938
DOIs
Publication statusPublished - 2020
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Vector STAR model
  • Markov chains
  • joint spectral radius
  • stationarity
  • mixing
  • STABILITY
  • 111 Mathematics

Cite this